Alert archive / Michigan / Flash Flood Warnings in 2011
Flash Flood Warning 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flash flood warning at Jun 8, 2011, 10:31 PM EDT for 4 counties in Michigan. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 10:31 PM EDT (02:31 UTC)
- Expired
- Jun 9, 2011, 4:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clare County, MI, Lake County, MI, Mason County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 129 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4124 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
690
WGUS53 KGRR 090231
FFWGRR
MIC035-085-105-133-090830-
/O.NEW.KGRR.FF.W.0006.110609T0231Z-110609T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARE COUNTY IN CENTRAL MICHIGAN...
LAKE COUNTY IN WEST CENTRAL MICHIGAN...
MASON COUNTY IN WEST CENTRAL MICHIGAN...
OSCEOLA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 430 AM EDT THURSDAY
* AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR IS ESTIMATING THAT OVER TWO INCHES OF RAIN HAS
FALLEN IN THE LAST HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BALDWIN...CLARE...HARRISON...LUDINGTON...REED CITY...EVART...
FARWELL...FREESOIL...IRONS...LEROY...LUTHER...MARION...ASHTON...
AVONDALE...BROWNS CORNER...DOVER...HIGHLAND...INA...LITTLE
MANISTEE...MILLERTON...PARK LAKE...PEACOCK...PISGAH HEIGHTS...
TALLMAN AND WILEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
&&
LAT...LON 4418 8639 4416 8461 4382 8460 4382 8643
4406 8652
$$
MEADE2 follow-up statements
760
WGUS73 KGRR 090539
FFSGRR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT THU JUN 9 2011
MIC035-085-105-133-090830-
/O.CON.KGRR.FF.W.0006.000000T0000Z-110609T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARE MI-LAKE MI-OSCEOLA MI-MASON MI-
139 AM EDT THU JUN 9 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MASON...OSCEOLA...LAKE
AND CLARE COUNTIES UNTIL 430 AM EDT...
AT 135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SWATH OF 2 TO 5 INCHES OF RAIN ACROSS THE WARNED AREA. RADAR
ESTIMATES SHOW THE SWATH OF HEAVY RAIN FROM FOUNTAIN IN EAST CENTRAL
MASON COUNTY THROUGH LUTHER IN LAKE COUNTY...TO TUSTIN IN OSCEOLA
COUNTY TO NEAR TEMPLE IN CLARE COUNTY.
MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES TO FALL ACROSS THE
WARNED AREA. RUNOFF FROM THE EXCESSIVE RAINFALL MAY CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...FOUNTAIN...MILLERTON...PEACOCK...LUTHER...BRISTOL...
TUSTIN...DIGHTON AND TEMPLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE STORMS WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN...THERE ARE NUMEROUS LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4418 8639 4416 8461 4382 8460 4382 8643
4406 8652
$$
DUKE165
WGUS73 KGRR 090825
FFSGRR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 AM EDT THU JUN 9 2011
MIC035-085-105-133-090840-
/O.EXP.KGRR.FF.W.0006.000000T0000Z-110609T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARE MI-LAKE MI-OSCEOLA MI-MASON MI-
425 AM EDT THU JUN 9 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MASON...OSCEOLA...
LAKE AND CLARE COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 AM EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4418 8639 4416 8461 4382 8460 4382 8643
4406 8652
$$
WDMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 7:35 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 8, 7:35 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPO IN SHORT TERM
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
735 PM EDT WED JUN 8 2011
LATEST UPDATE...AVIATION...
.SYNOPSIS...(347 PM EDT WED JUN 8 2011)
A COLD FRONT WILL MOVE IN TONIGHT AND BRING SOME THUNDERSTORMS. SOME
OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
COOLER WEATHER WILL FOLLOW FOR THURSDAY. SHOWERS AND THUNDERSTORMS
WILL RETURN FOR FRIDAY AND SATURDAY...WITH FAIR WEATHER RETURNING BY
SUNDAY.
&&
.SHORT TERM...(347 PM EDT WED JUN 8 2011)
(TONIGHT THROUGH THURSDAY NIGHT)
SCATTERED STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS EVENING AS
SFC TROUGH ADVANCES INTO LOWER MICHIGAN. TIMING AND COVERAGE OF
CONVECTION REMAIN QUITE NEBULOUS BUT CHANCES FOR STORMS ARE
INCREASING BY THE EVENING AS THE THE CAPPING INVERSION WEAKENS.
THERE STILL SHOULD BE PLENTY OF SFC BASED INSTABILITY AS THE CIN
DECREASES AND CAPES REMAIN ABOVE 1000 THROUGH THE EVENING HOURS.
AS FOR STORM MODE...WE HAVE SEEN MULTICELL STORMS FORM TODAY TO THE
NORTH AND WEST OF THE FORECAST AREA AND QUICKLY EVOLVE INTO LINEAR
SEGMENTS. EXPECT THE SAME SORT OF EVOLUTION TO ANY STORMS THAT GET
GOING ACROSS THE FORECAST AREA TONIGHT AS UNIDIRECTIONAL SHEAR
PROFILES ARE NOTED ON MODEL SOUNDINGS. SO THE MAIN THREAT WILL BE
ISOLATED WIND DAMAGE AND LARGE HAIL. ONCE AGAIN...TIMING AND
COVERAGE IS VERY UNCERTAIN AS THERE IS WIDE VARIATION IN EACH
SUCCESSIVE MODEL RUN...INCLUDING THE 20 KM WRF AND HRRR RUC.
THE STORMS SHIFT SOUTH OVERNIGHT AND SHOULD BE WEAKENING AS
INSTABILITY DECREASES AND THE COLD FRONT REACHES THE SOUTHERN
FORECAST AREA. SOME SHOWERS COULD LINGER INTO THE MORNING ACROSS THE
SOUTHERN ZONES AS THE FRONT SLOWS DOWN BUT DRIER AIR WILL EVENTUALLY
MAKE IT DOWN THERE BY LATE MORNING. WILL HAVE A DRY FORECAST FOR
THURSDAY AFTERNOON. SOME QUESTION AS TO LOW CLOUD EXTENT AS SOME LOW
LEVEL MOISTURE MAY REMAIN THROUGH THE AFTERNOON UNDER SHALLOW
INVERSION ESPECIALLY ACROSS THE SOUTH.
MOISTURE IS ALREADY RETURNING NORTH BY THURSDAY NIGHT AS A SFC LOW
RIDES ALONG THE FRONT. SHOWERS AND THUNDERSTORMS COULD BREAK OUT
ACROSS THE SOUTHWEST FORECAST AREA LATE THURSDAY NIGHT.
&&
.LONG TERM...(347 PM EDT WED JUN 8 2011)
(FRIDAY THROUGH WEDNESDAY)
FORECAST CONCERNS DURING THE EXTENDED PERIOD DEAL WITH CONVECTIVE
POTENTIAL FRIDAY INTO SATURDAY.
THE GFS CONTINUES TO LAG THE ECMWF AND NAM WRT THE LOW MOVING
THROUGH LOWER MICHIGAN. THE COLD FRONT PASSING THROUGH THE CWA LATER
TONIGHT WILL STALL OVER THE OHIO VALLEY BEFORE BEING PUSHED NORTH
LATE THURSDAY NIGHT AND FRIDAY BY A LOW ON THE FRONTAL BOUNDARY.
THIS LOW IS PROGD BY THE MODELS TO MOVE INTO LOWER MICHIGAN BY
FRIDAY AFTERNOON. SO I BELIEVE WE/LL SEE SHOWERS AND STORMS DEVELOP
FRIDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. BOTH THE NAM AND
GFS SHOW 55-65KTS BULK SHEAR FRIDAY AND CONSIDERABLE ELEVATED
INSTABILITY. WE/LL NEED TO WATCH OUT FOR STRONG/SVR STORMS AS THE
WARM FRONT PUSHES NORTH...ESPECIALLY NEAR THE FRONTAL BOUNDARY WHERE
WE COULD SEE A FEW SPINUPS.
THE LOW WILL MOVE EAST TO ONTARIO FRIDAY NIGHT AND EARLY SATURDAY
AND WE/LL SEE CHANCES FOR PCPN DECREASE ACCORDINGLY AS HIGH PRESSURE
QUICKLY BUILDS IN BEHIND IT. THAT WILL LEAD TO DRY WX SATURDAY NIGHT
THROUGH MONDAY NIGHT. AS THE HIGH MOVES EAST EARLY NEXT
WEEK...ANOTHER LOW WILL MOVE FROM THE PLAINS TOWARD THE GREAT LAKES
INCREASING TSRA CHANCES AGAIN.
&&
.AVIATION...(735 PM EDT TUE JUN 7 2011)
SCATTERED THUNDERSTORMS WILL BE OVER THE AREA TONIGHT AS THE SFC
COLD FRONT DROPS DOWN FROM THE SOUTH. WILL CARRY VCTS/CB THROUGH
ABOUT 06Z AT MKG AND GRR AND FROM ROUGHLY 03Z TO 09Z FOR TERMINALS
SOUTH AND EAST OF GRR. WILL AMEND FOR LOWER CONDITIONS LATER IF IT
APPEARS STORMS WILL DIRECTLY IMPACT A TERMINAL FOR AN APPRECIABLE
AMOUNT OF TIME.
COLD FRONTAL PASSAGE AND PERIOD OF LIGHTER WINDS MAY BRING A FEW
HOURS OF MVFR OR PERHAPS IFR CIGS/VSBYS LATE TONIGHT AND EARLY
THURSDAY. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT BUT SHOULD
BE UNDER 12 KNOTS.
TSTMS MAY FLARE UP AGAIN THURSDAY AFTERNOON NEAR JXN.. OTHERWISE IT
SHOULD BE A PREDOMINATELY VFR DAY ONCE ANY MORNING LOW CLOUDS LIFT.
&&
.MARINE...(216 PM EDT WED JUN 8 2011)
SOUTHWEST WINDS WILL GUST OVER 20 KNOTS TONIGHT. SCATTERED
THUNDERSTORMS COULD BRING GUSTS OVER 40 KNOTS THIS EVENING. WINDS
WILL SWITCH TO THE NORTH OVERNIGHT AND GUST TO 20 KNOTS ON THURSDAY.
WAVES WILL BUILD TO GREATER THAN 4 FEET ON THURSDAY.
&&
.HYDROLOGY...(216 PM EDT WED JUN 8 2011)
ONLY ISOLATED TO SCATTERED HEAVY RAIN IS EXPECTED WITH THE STORMS
TONIGHT SO RIVER LEVELS SHOULD NOT BE AFFECTED. MORE WIDESPREAD RAIN
IS POSSIBLE FRIDAY AND FRIDAY NIGHT...AND IT COULD BE HEAVY IN THE
KALAMAZOO RIVER BASIN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE NEARSHORE THROUGH
THURSDAY.
&&
SYNOPSIS: OSTUNO
SHORT TERM: OSTUNO
LONG TERM: 93
AVIATION: MEADE
MARINE: OSTUNO
HYDROLOGY: OSTUNOHazardous weather outlook, Jun 8, 2:02 PM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 202 PM EDT WED JUN 8 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-090915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 202 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. THESE STORMS WILL ALSO BRING FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE EAST AT 35 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAVY RAIN IS POSSIBLE FRIDAY AND SATURDAY. SEVERE WEATHER MAY BE POSSIBLE AS WELL ACROSS SOUTHERN LOWER MICHIGAN IF THE WARM FRONT LIFTS NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-090915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 202 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE WILL BE A HIGH RISK FOR RIP CURRENTS. WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. THUNDERSTORMS COULD PRODUCE GUSTY WINDS...LARGE HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH THURSDAY. THUNDERSTORMS COULD RETURN TO THE REGION FRIDAY INTO SATURDAY. OSTUNO
In the hours before
Local storm report, Jun 8, 8:00 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
800 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL LUDINGTON 43.96N 86.45W
06/08/2011 E0.25 INCH MASON MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Jun 8, 8:31 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL BIG RAPIDS 43.70N 85.48W
06/08/2011 E0.25 INCH MECOSTA MI TRAINED SPOTTER
&&
MKALEMBKSpecial weather statement, Jun 8, 8:33 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 833 PM EDT WED JUN 8 2011 MIZ037-038-090130- LAKE-MASON- 833 PM EDT WED JUN 8 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST NORTH OF CUSTER...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BALDWIN... LUTHER... BRANCH... WALHALLA... CUSTER... FOUNTAIN... SCOTTVILLE... SAUBLE TWP... PINORA TWP... SWEETWATER TWP... NIRVANA... IDLEWILD... CHASE... MILLERTON... TALLMAN... PEACOCK... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4408 8556 4384 8556 4391 8631 4409 8629 TIME...MOT...LOC 0032Z 274DEG 36KT 4399 8616 MEADE
Local storm report, Jun 8, 10:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1006 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 4 N WOLF LAKE 43.31N 86.11W
06/08/2011 E0.88 INCH MUSKEGON MI 911 CALL CENTER
&&
MKALEMBKLocal storm report, Jun 8, 10:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WOLF LAKE 44.01N 85.84W
06/08/2011 LAKE MI 911 CALL CENTER
TREES AND POWER LINES DOWN.
1005 PM HAIL 4 N WOLF LAKE 44.06N 85.84W
06/08/2011 E0.88 INCH LAKE MI 911 CALL CENTER
&&
MKALEMBKLocal storm report, Jun 8, 10:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1022 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL DIGHTON 44.09N 85.35W
06/08/2011 E0.25 INCH OSCEOLA MI BROADCAST MEDIA
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:33 PM EDT | Special Weather Statement | GRR | Lake | 57 min |
| Jun 8, 9:44 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Osceola | 46 min |
| Jun 8, 10:13 PM EDT | Special Marine Warning | GRR | 110 min | |
| Jun 8, 10:15 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 45 min |
| Jun 8, 10:26 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Lake, Osceola | 64 min |
| Jun 8, 10:36 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Newaygo, Oceana | 84 min |
| Jun 8, 10:45 PM EDT | Tornado Warning | GRR | Clare | 30 min |
| Jun 8, 11:11 PM EDT | Special Marine Warning | GRR | 58 min | |
| Jun 8, 11:11 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 94 min |
| Jun 8, 11:18 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 57 min |
| Jun 8, 11:30 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 48 min |
| Jun 8, 11:35 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 85 min |
| Jun 8, 11:44 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm | 75 min |
| Jun 9, 12:04 AM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 63 min |
| Jun 9, 12:13 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Ionia, Kalamazoo | 62 min |
| Jun 9, 12:34 AM EDT | Special Weather Statement | GRR | Calhoun, Clinton, Eaton, Ingham, Ionia | 56 min |
| Jun 9, 12:59 AM EDT | Special Weather Statement | GRR | Ingham, Jackson | 61 min |
Nearby
Flash Flood Warnings in Michigan, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.